Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news kalwin

Posted by theo on July 26, 2003, at 9:25:46

In reply to Re: Effexor withdrawal - very bad news, posted by kalwin on July 25, 2003, at 14:49:49

Could the fact that you're "feeling strong" mean the medication is working and maybe you need to be on it? I know how you feel about not wanting to depend on medication but you obviously felt bad enough to start medication or there would have been any reason for you to ever start Effexor, right? Whatever you decide you need to discuss it with your doctor.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:theo thread:1016
URL: http://www.dr-bob.org/babble/20030723/msgs/245468.html